Journal article

Suites infinies de surfaces de Riemann parfaites

    18.05.2004
Published in:
  • Bulletin des Sciences Mathématiques. - 2004, vol. 128, no. 739-748
English French In this article we give two new infinite sequences of perfect non-extremal Riemann surfaces of genus bigger than six. The first sequence consists of weakly eutactic perfect surfaces; the second one of semi-eutactic perfect surfaces. Dans cet article, on construit deux nouvelles suites infinies de surfaces de Riemann parfaites en genre quelconque supérieur à six. La première est une suite de surfaces parfaites et faiblement eutactiques ; la deuxième est une suite de surfaces parfaites et semi-eutactiques.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • French
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/299737
Statistics

Document views: 11 File downloads:
  • 1_casamayou_sis.pdf: 1